# SDR DALA2024121011599

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,981 hours, 24,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ROW 14 SEAT EMER LIGHT WHITE INOP. CORRECTIVE ACTION: R/R EMERGENCY PATH LIGHT AT ROW 14 REF B757 AMM 33-51. OPS CHECK NORMAL. OK FOR SERVICE. PLACARD REMOVED. (4000968)
